Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Delayed periods due to stress - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   hi
Doctor :   how can i help you
User :   hi
User :   i have a gyn question
Doctor :   good morning
Doctor :   sure
User :   i haven't been sexually active since january of this year
Doctor :   please go ahead with ur medical query
User :   but my last period was in about june
Doctor :   ok
User :   i'm 21 and abt 220 is this normal
User :   will it come soon
Doctor :   did u do a urine pregnancy test done
Doctor :   anytime soon
User :   nope
User :   i haven't been to a doctor
Doctor :   ur periods are delayed to stress
Doctor :   hormonal , or if ur taking any birth control opills
User :   i'm not but i want to start taking orthro cyclen lo
User :   what do u think abt that contraceptive
User :   so should i wait for my period before i start taking it
Doctor :   u need to consult a gynecologist
Doctor :   before u start taking this
User :   i have been on it before
Doctor :   okDoctor :   since ur periods are not regular u need to consult a gynecologist
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor